# SDR CVGA20240909001

- Difficulty date: September 2, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Cessna 750
- Aircraft serial: 7500135
- Aircraft time: 18,682 hours, 11,549 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66166
- Part serial: A0517P
- Condition: Failed
- Location: Hyd System
- Part time: 18,682 hours, 11,549 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHITE AT CRUISE ALTITUDE OF 43000 LOST B SIDE HYDRULIC ENGINE PUMP, DIVERTED TO ICT. EMERGENCY DECLARED. REMOVED #2 HYDRAULIC PUMP P/N: 66166 S/N: A0517P AND INSTALLED OVERHAULED HYDRAULIC PUMP P/N: 66166 S/N: LG43P IAW CE750 AMM 29-10-02. THRUST TECH ACCESSORIES FAA FORM 8130-3, FORM TRACKING #103799, WORK ORDER #24176 CP163304, APPROVAL# OTBR527K, AND DATE 09/AUG/2024. COMPLIED WITH BLEEDING OF HYDRAULIC SYSTEM IAW CE750 AMM 12-10-15. OPS & LEAK CHECKED HYDRAULIC PUMP NO DEFECTS NOTED AT THIS TIME.
